Back to all discussions

Is purple brusing a side effect of a specific treatment?

Has anybody suffered from side effects using advair inhaler for 20 years or more? Such as purple bruising on your arms?

  1. Hi LauraT and thanks for your post. While we cannot provide medical advice or diagnostics over the internet (for your own safety), I thought this article might provide some insight for your concern: https://asthma.net/living/lets-talk-inhaled-corticosteroid-side-effects/. Please look at the section about 'bruising' For additional information. you might want to take this up with your physician. All the best, Leon (site moderator)

    1. Thank you very much. I have read about the effects of prednisone and thought this could be the cause even though I am not taking a prednisone inhaler.
      I will go see my doctor! Thank you!

      1. Good for you, LauraT. Please be sure to check back and let us know how you're doing. Warmly, Leon (site moderator)

    2. Any steroid long term can technically cause bruising. If this bruising is new I'd suggest talking to your doc just to ensure something else isn't going on. Good luck LauraT. Val

      1. I went to the dermatologist in May, she said it was benign and I seemed a bit young for this but of course she wasn't to interested in my medication theory.

        1. Hi again, LauraT, and shame on the dermatologist. In order to provide a comprehensive examination/visit, (s) should have taken a keen interest in your medication regimen and history. She might have made a better diagnosis than to say what she did!
          All the best,
          Leon (site moderator)

      or create an account to reply.